Publicaciones en colaboración con investigadores/as de University of Belgrade (3)


  1. The error bounds of Gauss quadrature formulae for the modified weight functions of Chebyshev type

    Applied Mathematics and Computation, Vol. 369

  2. Cubature formulae for the Gaussian weight. Some old and new rules

    Electronic Transactions on Numerical Analysis, Vol. 53, pp. 426-438


  1. Quadratures with multiple nodes for Fourier-Chebyshev coefficients

    IMA Journal of Numerical Analysis, Vol. 39, Núm. 1, pp. 271-296